MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.md.0000209337.59874.aa

Медицинская библиотека · Medicine · 2006

Statin-associated myasthenia gravis: report of 4 cases and review of the literature.

Purvin Valerie, Kawasaki Aki, Smith Kyle H, Kesler Anat

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

A few recent individual case reports have suggested that a myasthenic syndrome may be associated with statin treatment, but this association is not well described. We report 4 patients who developed symptoms of myasthenia gravis within 2 weeks of starting treatment with a statin drug. In 1 case the drug appears to have exacerbated underlying myasthenic weakness, whereas in the other 3 cases, de novo antibody formation appears to be most likely. In each case, some degree of recovery followed discontinuation of the statin medication.

Для цитирования: Purvin Valerie, Kawasaki Aki, Smith Kyle H, Kesler Anat. Statin-associated myasthenia gravis: report of 4 cases and review of the literature.. Medicine. 2006. DOI: 10.1097/01.md.0000209337.59874.aa.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.